Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.2650
Publisher DOI: 10.1002/pamm.201900141
Title: The Cauchy‐Riemann operator on smooth Fréchet‐valued functions with exponential growth on rotated strips
Language: English
Authors: Kruse, Karsten  
Issue Date: 13-Dec-2019
Publisher: Wiley-VCH
Source: Proceedings in applied mathematics and mechanics : PAMM 1 (19): art. no. e201900141 (2019)
Part of Series: Proceedings in applied mathematics and mechanics 
Volume number: 19
Abstract (english): We study the Cauchy‐Riemann operator ...
URI: http://hdl.handle.net/11420/4873
DOI: 10.15480/882.2650
ISSN: 1617-7061
Institute: Mathematik E-10 
Type: (wissenschaftlicher) Artikel
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
Kruse-2019-PAMM.pdfVerlags-PDF240,21 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

172
Last Week
3
Last month
18
checked on Nov 28, 2020

Download(s)

76
checked on Nov 28, 2020

Google ScholarTM

Check

Note about this record

Export

This item is licensed under a Creative Commons License Creative Commons